# SDR CALA2023031700779

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 62,413 hours, 27,295 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Motor
- Part number: 974540
- Part serial: 9855
- Condition: Defective
- Location: Z195
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTS TO TOMC HYD B ELEC PUMP OVHT, HYD B SYS LO PR, C/W QRH ELEC PUMP OFF, OVHT MSG WENT OUT. VARGAS TOMC LOCKED BY TOMC UNLOCKED FOR CLEARING ACTION AT STATION R&R BLUE HYD ELEC PUMP IAW AMM 29-12-51 OPS CHECK GOOD NO LEAK NOTED AT THIS TIME OKAY TO CONTINUE  PARTS USED: 40-0595-3-1985,QTY :1  40-0595-3-1976,QTY :1  40-0595-3-1983,QTY :1  1867442,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1867442  SN OFF 9855 PUMP, AC MOTOR   OFF 31-2914-9-0001 9855 ON 31-2914-9-0001 2298
